Header

UZH-Logo

Maintenance Infos

Perturbative quantum gauge theories on manifolds with boundary


Cattaneo, Alberto Sergio; Mnev, Pavel; Reshetikhin, Nicolai (2018). Perturbative quantum gauge theories on manifolds with boundary. Communications in Mathematical Physics, 357(2):631-730.

Abstract

This paper introduces a general perturbative quantization scheme for gauge theories on manifolds with boundary, compatible with cutting and gluing, in the cohomological symplectic (BV–BFV) formalism. Explicit examples, like abelian BF theory and its perturbations, including nontopological ones, are presented.
Communicated by M. Salmhofer

Abstract

This paper introduces a general perturbative quantization scheme for gauge theories on manifolds with boundary, compatible with cutting and gluing, in the cohomological symplectic (BV–BFV) formalism. Explicit examples, like abelian BF theory and its perturbations, including nontopological ones, are presented.
Communicated by M. Salmhofer

Statistics

Citations

Dimensions.ai Metrics
12 citations in Web of Science®
14 citations in Scopus®
12 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

27 downloads since deposited on 24 Jan 2018
15 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistical and Nonlinear Physics
Physical Sciences > Mathematical Physics
Language:English
Date:2018
Deposited On:24 Jan 2018 14:17
Last Modified:29 Jul 2020 06:49
Publisher:Springer
ISSN:0010-3616
Funders:Schweizerischer Nationalfonds
Additional Information:This is a post-peer-review, pre-copyedit version of an article published in Communications in Mathematical Physics. The final authenticated version is available online at: https://doi.org/10.1007/s00220-017-3031-6
OA Status:Green
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/s00220-017-3031-6

Download

Green Open Access

Download PDF  'Perturbative quantum gauge theories on manifolds with boundary'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 1MB
View at publisher